# SDR SIMA20251119001

- Difficulty date: November 19, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N751AB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 50,390 hours, 31,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: 17003752001
- Condition: Chafed
- Location: Fr 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CUTOUT AT FWD PASSENGER DOOR AFT SILL HAS 4 DEEP CHAFES. (MAJOR REPAIR) RAR FWD PAX DOOR CUT OUT AFT SILL IAW ERJ 170 SRM 51-40-08.
